MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2L 12 FR X 20 CM AGB; CATHETER, HEMODIALYSIS, NON-I

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2L 12 FR X 20 CM AGB; CATHETER, HEMODIALYSIS, NON-I
Catalog Number CDC-25122-XU1A
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Associated mdr#: 9680794-2023-00797.
 
Event or Problem Description
It was reported the physician attempted to place the catheter and on removing the wire he noted that it had frayed.He removed the catheter and wire.He then tried to insert a second catheter and the same thing happened.The catheter was not placed.Customer indicated a surgical consult was ordered and reported "i believe a vas cath was inserted the following day".Additional information received 23-oct-2023 from customer reports the issue was user error at the bedside.
 
Additional Manufacturer Narrative
Qn#(b)(4).Associated mdr#s: 9680794-2023-00797.The customer report of an unravelled guide wire was confirmed by visual inspection of the customer supplied photos.The photos show a used guidewire that is kinked in several locations and appears unraveled, however, no conclusions about the cause of the damage can be made from the photos alone.A complete visual inspection could not be performed as no sample was returned for analysis.The instructions for use (ifu) provided with this kit warns the user, "warning: do not apply excessive force in removing guide wire or catheters.If withdrawal cannot be easily accomplished, a chest x-ray should be obtained, and further consultation requested." a device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW HEMODIALYSIS KIT: 2L 12 FR X 20 CM AGB
Common Device Name
CATHETER, HEMODIALYSIS, NON-I
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18005068
Report Number9680794-2023-00798
Device Sequence Number6538956
Product Code MPB
UDI-Device Identifier30801902123573
UDI-Public30801902123573
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K993933
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Catalogue NumberCDC-25122-XU1A
Device Lot Number13F22K0844
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2023
Supplement Date Received by Manufacturer11/21/2023
Initial Report FDA Received Date10/25/2023
Supplement Report FDA Received Date11/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown